MathSciNet Relay Station
MathSciNet bibliographic data
MR1458323 (98k:28029) 28D15 (28D20)
Fieldsteel, Adam; Hasfura-Buenaga, J. Roberto Dyadic equivalence to completely positive entropy. Trans. Amer. Math. Soc. 350 (1998), no. 3, 1143–1166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement